# SDR FDEA201707282079

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 58,842 hours, 22,346 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 4040800912
- Part serial: 83100524
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOST MULTIPLE AVIONICS, PILOTS ALTITUDE,  AIRSPEED, RADIO ALTIMETER, AUTOTHROTTLES. FIRST OFFICER`S FLT DISPLAY WAS SIMILAR BUT REGAINED AIRSPEED, ALTITUDE, BUT NO AUTOTHROTTLES.   LAST FLIGHT FAULTED ADC SYS L WITH FAULT CODES 110401, AND 130401.  ALSO A SECOND EVENT ON SAME FLIGHT LEG WITH FAULT ADC SYS L AND CODES 312251, 210401, AND 220401. TROUBLESHOT IAW FIM 22-02 FAULT TREE 829 AND REPLACED LEFT ADC IAW AMM 34-12-01-4, DUE TO TRIPPED FAULT BALL.  ADC RTS CHECKED GOOD.  FAULT WOULD APPEAR TO BE ISOLATED TO A LT ADC FAILURE IAW MTSI 34-16/5936, R & R THE RT ADC AS A PRECAUTION IAW AMM 34-12-01-4,  AIR DATA COMPUTER OPS NORMAL. ALSO PERFORMED TEST 30 AND 40 IAW AMM 22-00-00-2, LOWER LANDINGS MINIMUM (LLM).  MAINTENANCE PRACTICES.   THERE WAS NO EVIDENCE OF WATER FOUND IN MOISTURE TRAPS.
